# SDR AALA201805229009

- Difficulty date: May 18, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 16,329 hours, 6,240 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cap
- Condition: Missing
- Location: Elect Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 27L, 29L CONNECTOR PLUG CAP MISSING.  MAINTENANCE INSTALLED THE MISSING CAP IAW AMM 33-51-19 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
